# SDR CA100119009

- Difficulty date: January 18, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft time: 408 hours
- Engine: Thielt TAE12502114
- Propeller: Mtprop MTV6A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shield
- Part number: 527520H005005
- Condition: Cracked
- Location: Rt Engine
- Part time: 440 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SHIELD PROTECTING THE ENGINE HEAD FROM THE TURBOCHARGER HEAT IS CRACKED AND ONE MOUNTING EAR IS BROKEN OFF.  IT APPEARS THAT REPAIRS HAVE BEEN MADE BEFORE.
